# SDR AALA200810554

- Difficulty date: December 19, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N259AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49289
- Aircraft time: 69,543 hours, 36,935 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT FRAME STA 1418 BETWEEN LONGERON 1 AND 2 RT.  INSTALLED REPAIR ANGLE IAW ESO 80559 DATED 12-18-08 AND AARD 53-10-00-20.
